# SDR DLL10010127

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- Aircraft time: 58,461 hours, 26,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Worn
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

UNABLE TO HOLD CABIN AT 350 DESCENDED TO 280.  COULD MAINTAIN CABIN WITH OUTFLOW VALVES CLOSED AND COOL AIR OVERBOARD SWC CLOSED.  LATER HAD TO DESCEND TO 260 TO HOLD CABIN AT 7500.  FOUND FWD CARGO DOOR UPPER CORNERS LEAKING DURING PRESSURE CK OF ACFT.  REPLACED BOTH UPPER CORNERS OF SEAL.  FOUND NR 1 PACK DUCT LEAK AT CLAMP.  REPLACED CLAMP.  FOUND NR 2 PACK DUCT CRACKED IN SEVERAL AREAS INOPED NR 2 PACK PRESS ACFT WITH PACKS 1 AND 3 CKS OK PER M/M.  FWD CARGO DOOR UPPER SEALS LEAK CK OK.
